# SDR SWIA2024092000016

- Difficulty date: July 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 9/19/2024)    INSTALLED 1 EA. NEW A BRACKET P/N CN624-2082-201 ON L/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3 AND COMPLIED WITH 51-900-1002-SKY.
